MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO STABILIZATION SYSTEM; 4.75MM CURVED ROD, COBALT CHROME, 60MM LENGTH

GLOBUS MEDICAL, INC. CREO STABILIZATION SYSTEM; 4.75MM CURVED ROD, COBALT CHROME, 60MM LENGTH
Model Number 6123.1050
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During the surgery, the distal tip of the 5.0mm tap fractured while tapping the right l5 pedicle.The tap was approximately 30mm deep in the pedicle when the fracture occurred.The surgery was extended 2 hours; however, the broken tip of the tap was removed from the patient.N.The sales representative stated that the patient had sclerotic bone.The observed overall risk is low, which does not exceed the observed anticipated risk level; therefore, the overall risk of the system has been maintained and there is no further investigation required.The cause of the reported issue cannot be determined.
 
Event or Problem Description
It was reported that the tip of a 5.0mm tap was broken and the procedure was extended 2 hours to retrieve the tip.

Brand Name
CREO STABILIZATION SYSTEM
Common Device Name
4.75MM CURVED ROD, COBALT CHROME, 60MM LENGTH
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key21355696
Report Number3004142400-2025-00023
Device Sequence Number15704044
Product Code OLO
UDI-Device Identifier00889095196238
UDI-Public00889095196238
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6123.1050
Device Lot NumberBTW016DC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2025
Initial Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexMale